# SDR 2002FA0000350

- Difficulty date: January 29, 2002
- Submitted: March 14, 2002
- Operation: General aviation
- Make and model: Snias AS350B2
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Pinion Gear
- Part number: 350A33109100
- Part serial: 5864
- Condition: Rough
- Location: T/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEETH ON RING AND PINION DO NOT HAVE A POLISHED FINISH ON FACE OF TEETH.  SURFACE IS NOT SMOOTH.
